Description
Compare to Tylenol Extra Strength Rapid Release Gels active ingredient. Rapid Release Acetaminophen 500 mg Caplet active ingredient is 500 mg of acetaminophen, pain reliever/fever reducer, for adults. Fast relief for minor aches and pains due to headache, backache, the common cold, premenstrual and menstrual cramps, muscular aches, minor pain of arthritis, and toothache, and temporarily reduces fever. This product is aspirin, caffeine, and gluten free.
GoodSense Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, Temporarily Relieves Minor Aches and Pains and Reduces Fever, 225 Count
Current Price
$13.89
Average
$13.58
Min Price
$6.95
Max Price
$19.74
Price dynamics
2%
Description
Compare to Tylenol Extra Strength Rapid Release Gels active ingredient. Rapid Release Acetaminophen 500 mg Caplet active ingredient is 500 mg of acetaminophen, pain reliever/fever reducer, for adults. Fast relief for minor aches and pains due to headache, backache, the common cold, premenstrual and menstrual cramps, muscular aches, minor pain of arthritis, and toothache, and temporarily reduces fever. This product is aspirin, caffeine, and gluten free.
Price will be lower
in next 2 weeks
in next 2 weeks
According to the data, price will be lower in next two weeks, so not waste your money and track better price!
